# SDR 2006UALA00774

- Difficulty date: April 14, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 62,628 hours, 7,087 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CHORD DAMAGED AT STA 840, JUST FWD OF CENTER CARGO GUIDE.
